# SDR SWIA202412101355

- Difficulty date: October 24, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL AND CLEAT IS CORRODED HN00196557     (C-CHECK RO 12/8/2024)    REPLACED PAX DOOR AFT DD5 INTERCOSTAL AND CLEAT REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH 51-900-1002-SKY.
